RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 1, Pages 101–110 (Mi mz11541)  

An Analog of Titchmarsh's Theorem for the Fourier–Walsh Transform

S. S. Platonov

Petrozavodsk State University

Abstract: Using the Fourier–Walsh transform on ${\mathbb R}_+=[0,+\infty)$, we prove a dyadic analog of the classical Titchmarsh theorem on the description of the image under the Fourier transformation of the set of functions satisfying the Lipschitz condition in $L^2$.

Keywords: Fourier–Walsh transform, Lipschitz conditions, dyadic harmonic analysis.

DOI: https://doi.org/10.4213/mzm11541

Full text: PDF file (470 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:1, 96–103

Bibliographic databases:

UDC: 517.44
Received: 27.01.2017
Revised: 28.03.2017

Citation: S. S. Platonov, “An Analog of Titchmarsh's Theorem for the Fourier–Walsh Transform”, Mat. Zametki, 103:1 (2018), 101–110; Math. Notes, 103:1 (2018), 96–103

Citation in format AMSBIB
\Bibitem{Pla18}
\by S.~S.~Platonov
\paper An Analog of Titchmarsh's Theorem for the Fourier--Walsh Transform
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 1
\pages 101--110
\mathnet{http://mi.mathnet.ru/mz11541}
\crossref{https://doi.org/10.4213/mzm11541}
\elib{http://elibrary.ru/item.asp?id=30762111}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 1
\pages 96--103
\crossref{https://doi.org/10.1134/S000143461801011X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427616800011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043771416}


Linking options:
  • http://mi.mathnet.ru/eng/mz11541
  • https://doi.org/10.4213/mzm11541
  • http://mi.mathnet.ru/eng/mz/v103/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:250
    References:39
    First page:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020